Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 161, NWS Morristown, TN

May 22, 2011Hawkins County, Sullivan County, Washington County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at May 22, 2011, 7:07 PM EDT for Hawkins County, Sullivan County, Washington County, Tennessee. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 7:07 PM EDT (23:07 UTC)
Expired
May 22, 2011, 8:00 PM EDT
In force
53 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Hawkins County, TN, Sullivan County, TN, Washington County, TN

The radar

The Knoxville radar (KMRX), 93 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 7:25 PM EDTTSTM WND DMG8 Se Kingsport, TNONE TREE...LARGE LIMBS AND POWERLINES DOWN NEAR 1905 JACKSON HOLLOW ROAD IN KINGSPORT. REPORTED BY HAM RADIO OPERATOR.
May 22, 7:28 PM EDTTSTM WND GST 606 Sw Blountville, TN52 KT OR 60 MPH WIND GUST MEASURED AT THE TRI-CITIES REGIONAL AIRPORT.
May 22, 7:35 PM EDTHAIL 15 S Kingsport, TNQUARTER SIZED HAIL AND SOME FLOODING ON ROCK SPRINGS ROAD IN KINGSPORT. REPORTED BY HAM RADIO OPERATOR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 2:18 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.1 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1494 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WUUS54 KMRX 222307
SVRMRX
TNC073-163-179-230000-
/O.NEW.KMRX.SV.W.0161.110522T2307Z-110523T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
707 PM EDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HAWKINS COUNTY IN EAST TENNESSEE...
  SULLIVAN COUNTY IN EAST TENNESSEE...
  WASHINGTON COUNTY IN EAST TENNESSEE...

* UNTIL 800 PM EDT

* AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH. THIS STORM WAS LOCATED 10 MILES NORTH OF GREENEVILLE...AND 
WAS MOVING EAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  KINGSPORT...JOHNSON CITY...BRISTOL TN...JONESBOROUGH...GRAY...
  COLONIAL HEIGHTS...LIBERTY...LIMESTONE...OKOLONA...CHURCH HILL...
  FALL BRANCH...LEESBURG...MOUNT CARMEL...EMBREEVILLE...SULLIVAN
  GARDENS...AVONDALE...BLOOMINGDALE...TRI-CITY AIRPORT...BLOUNTVILLE
  AND BLUFF CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3649 8201 3646 8210 3640 8218 3642 8225
      3640 8229 3621 8237 3616 8243 3615 8252
      3610 8259 3615 8265 3641 8263 3642 8268
      3645 8270 3649 8269 3659 8280 3659 8190
TIME...MOT...LOC 2306Z 249DEG 32KT 3632 8277

$$

DMG
4 follow-up statements
713 
WWUS54 KMRX 222321
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
721 PM EDT SUN MAY 22 2011

TNC073-163-179-230000-
/O.CON.KMRX.SV.W.0161.000000T0000Z-110523T0000Z/
SULLIVAN TN-WASHINGTON TN-HAWKINS TN-
721 PM EDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR EASTERN HAWKINS...WASHINGTON AND SULLIVAN COUNTIES...

AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FALL BRANCH...OR 8 MILES SOUTH OF KINGSPORT...MOVING
NORTHEAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  KINGSPORT...JOHNSON CITY...BRISTOL TN...GRAY...COLONIAL HEIGHTS...
  AVONDALE...BLOOMINGDALE...TRI-CITY AIRPORT...BLOUNTVILLE...BLUFF
  CITY...SOUTH HOLSTON DAM AND HARR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING.

&&

LAT...LON 3649 8201 3646 8210 3640 8218 3642 8225
      3640 8229 3621 8237 3616 8243 3615 8252
      3610 8259 3615 8265 3641 8263 3642 8268
      3645 8270 3649 8269 3659 8280 3659 8190
TIME...MOT...LOC 2321Z 244DEG 37KT 3642 8256

$$
383 
WWUS54 KMRX 222335
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
735 PM EDT SUN MAY 22 2011

TNC073-222345-
/O.CAN.KMRX.SV.W.0161.000000T0000Z-110523T0000Z/
HAWKINS TN-
735 PM EDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HAWKINS COUNTY IS
CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAS EXITED HAWKINS COUNTY.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING.

LAT...LON 3659 8190 3649 8201 3649 8204 3646 8210
      3640 8218 3642 8224 3640 8229 3621 8237
      3633 8256 3658 8255
TIME...MOT...LOC 2335Z 252DEG 37KT 3651 8237

$$

TNC163-179-230000-
/O.CON.KMRX.SV.W.0161.000000T0000Z-110523T0000Z/
SULLIVAN TN-WASHINGTON TN-
735 PM EDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR WASHINGTON AND SULLIVAN COUNTIES...

AT 731 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS STORM WAS LOCATED NEAR TRI-CITY AIRPORT...OR 8 MILES EAST
OF KINGSPORT...MOVING EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  BRISTOL TN...BLOUNTVILLE...BLUFF CITY...SOUTH HOLSTON DAM AND HARR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING.

&&

LAT...LON 3659 8190 3649 8201 3649 8204 3646 8210
      3640 8218 3642 8224 3640 8229 3621 8237
      3633 8256 3658 8255
TIME...MOT...LOC 2335Z 252DEG 37KT 3651 8237

$$
890 
WWUS54 KMRX 222347
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
747 PM EDT SUN MAY 22 2011

TNC163-179-230000-
/O.CON.KMRX.SV.W.0161.000000T0000Z-110523T0000Z/
SULLIVAN TN-WASHINGTON TN-
747 PM EDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR WASHINGTON AND SULLIVAN COUNTIES...

AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BRISTOL TN...MOVING EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  SOUTH HOLSTON DAM AND HARR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING.

&&

LAT...LON 3649 8201 3649 8204 3641 8218 3641 8222
      3642 8225 3640 8229 3631 8233 3658 8244
      3659 8190
TIME...MOT...LOC 2347Z 257DEG 45KT 3653 8212

$$
595 
WWUS54 KMRX 222359
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
759 PM EDT SUN MAY 22 2011

TNC163-179-230009-
/O.EXP.KMRX.SV.W.0161.000000T0000Z-110523T0000Z/
SULLIVAN TN-WASHINGTON TN-
759 PM EDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND SULLIVAN
COUNTIES WILL EXPIRE AT 800 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LEVELS. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM THIS 
EVENING.

&&

LAT...LON 3649 8201 3649 8204 3641 8218 3641 8222
      3642 8225 3640 8229 3631 8233 3658 8244
      3659 8190
TIME...MOT...LOC 2359Z 257DEG 45KT 3656 8194

$$

DMG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 7:07 PM EDT, 0 minutes earlier.

Area forecast discussion, May 22, 7:07 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
707 PM EDT SUN MAY 22 2011

.DISCUSSION...WENT AHEAD AND DROPPED SVR WATCH FOR POINTS WEST OF
CONVECTIVE LINE AND LOWERED POPS FOR SEVERAL HOURS BEHIND THIS
CONVECTION. KEPT THE LOW THROUGH MEDIUM CHANCE PROBABILITY FOR LATE
TONIGHT AS MODELS HINT AT THE POSSIBILITY OF ANOTHER IMPULSE MOVING
INTO THE AREA.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&
Hazardous weather outlook, May 22, 3:01 PM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
301 PM EDT SUN MAY 22 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-231915-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
301 PM EDT SUN MAY 22 2011 /201 PM CDT SUN MAY 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT. A FEW OF
THESE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO ISOLATED THUNDERSTORMS CAN BE EXPECTED AGAIN MONDAY. A
FEW OF THESE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY THREATS.

A COLD FRONT WILL BE APPROACHING FROM THE WEST ON THURSDAY...WITH
THUNDERSTORMS EXPECTED. SOME OF THESE THUNDERSTORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT AND/OR
MONDAY...AND AGAIN ON THURSDAY.

In the hours before

Special weather statement, May 22, 3:07 PM EDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
307 PM EDT SUN MAY 22 2011

TNZ081-098-222000-
MARION TN-SEQUATCHIE TN-
207 PM CDT SUN MAY 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR MARION AND SEQUATCHIE COUNTIES
UNTIL 300 PM CDT...

AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF SEWANEE...OR 13 MILES
NORTHWEST OF BRIDGEPORT...MOVING EAST AT 30 MPH.

SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JASPER...SOUTH
PITTSBURG...WHITWELL...MARTIN SPRINGS...GRIFFITH CREEK...POWELLS
CROSSROADS AND CARTWRIGHT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LCM
Local storm report, May 22, 4:34 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
434 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     DAYTON                  35.49N 85.01W
05/22/2011                   RHEA               TN   LAW ENFORCEMENT

            MULTIPLE TREES DOWN IN DAYTON...REPORTED BY DISPATCH

&&
Local storm report, May 22, 5:51 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
551 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     2 W DECATUR             35.53N 84.83W
05/22/2011                   MEIGS              TN   LAW ENFORCEMENT

            A FEW TREES AND ONBE POWERLINE DOWN. REPORTED BY
            DISPATCH.

&&

FERRELL
Local storm report, May 22, 6:29 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
629 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     4 NW LENOIR CITY        35.84N 84.32W
05/22/2011                   LOUDON             TN   LAW ENFORCEMENT

            ONE TREE DOWN AT INTERSECTION OF CARDWELL CHAPEL ROAD AND
            HINES VALLEY ROAD. REPORTED BY DISPATCH.

0511 PM     TSTM WND DMG     2 N LENOIR CITY         35.83N 84.27W
05/22/2011                   LOUDON             TN   LAW ENFORCEMENT

            ONE TREE DOWN ON TOWN CREEK ROAD. REPORTED BY DISPATCH.

0535 PM     TSTM WND DMG     6 NNE KNOXVILLE         36.05N 83.91W
05/22/2011                   KNOX               TN   TRAINED SPOTTER

            12 TREES DOWN IN THE GIBBS COMMUNITY OF KNOXVILLE.
            REPORTED BY SPOTTER.

0555 PM     TSTM WND GST     RUTLEDGE                36.27N 83.52W
05/22/2011  M63.00 MPH       GRAINGER           TN   TRAINED SPOTTER

            MEASURE 63 MPH WIND GUST IN RUTLEDGE. REPORTED BY
            SPOTTER.

&&

FERRELL
Local storm report, May 22, 6:42 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
642 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     TOWNSEND                35.68N 83.75W
05/22/2011                   BLOUNT             TN   LAW ENFORCEMENT

            A FEW TREES AND POWERLINES DOWN IN THE TOWNSEND AREA.
            REPORTED BY DISPATCH

0610 PM     TSTM WND DMG     TOWNSEND                35.68N 83.75W
05/22/2011                   BLOUNT             TN   LAW ENFORCEMENT

            SEVERAL TREES AND POWERLINES DOWN IN AND AROUND THE
            TOWNSEND AREA. REPORTED BY DISPATCH.

&&

FERRELL
Local storm report, May 22, 7:01 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
701 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     3 ENE SEVIERVILLE       35.91N 83.53W
05/22/2011                   SEVIER             TN   LAW ENFORCEMENT

            A FEW TREES DOWN ACROSS THE NORTHEASTERN PART OF THE
            COUNTY. REPORTED BY DISPATCH.

&&

FERRELL

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 3:50 PM EDTSevere Thunderstorm WarningMRXMeigs, Rhea, Roane55 min
May 22, 4:06 PM EDTSevere Thunderstorm WarningMRXAnderson, Morgan, Scott24 min
May 22, 4:14 PM EDTSevere Thunderstorm WarningMRXMeigs, Rhea31 min
May 22, 4:28 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Scott62 min
May 22, 4:42 PM EDTAreal Flood AdvisoryMRXMorgan, Scott2 hr
May 22, 4:45 PM EDTSevere Thunderstorm WarningMRXBradley, Loudon, McMinn, Meigs, Monroe, Roane60 min
May 22, 4:53 PM EDTSevere Thunderstorm WarningMRXBlount, Monroe67 min
May 22, 5:07 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Union53 min
May 22, 5:23 PM EDTSevere Thunderstorm WarningMRXGreene52 min
May 22, 5:36 PM EDTSevere Thunderstorm WarningMRXSevier54 min
May 22, 5:47 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Jefferson58 min
May 22, 6:00 PM EDTSevere Thunderstorm WarningMRXBlount25 min
May 22, 6:02 PM EDTSevere Thunderstorm WarningMRXCocke58 min
May 22, 6:44 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins61 min
May 22, 7:45 PM EDTAreal Flood AdvisoryMRXGreene, Hawkins, Sullivan, Washington2 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.